# SDR AC2A0000303

- Difficulty date: December 20, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N71319
- Make and model: Bell 206B
- Aircraft serial: 4112
- Engine: Allsn 250C20
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206310105101
- Condition: Worn
- Location: Tail Rotor Blade
- Part time: 8,280 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WERE WORN BEYOND LIMIT.  REPLACED WITH NEW BEARINGS.
